# SDR ASAA1057775

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,583 hours, 4,221 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE LIGHT DOES NOT ILLUMINATE DURING TEST.  AFT CARGO PIT FIRE DETECTION TEST NORM.  PERFORMED TEST NUMEROUS TIMES.  REF FIM 26 16 TASK 806, NO HISTORY 90 DAYS, GROUND FUNCTIONAL TESTS PASS.
